Siberian Mathematical Journal

, Volume 27, Issue 6, pp 785–800 | Cite as

Existence and uniqueness theorems for the solution of an inverse problem for the transport equation

  • A. Kh. Amirov


Inverse Problem Transport Equation Uniqueness Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. M. Lavrent'ev, V. G. Romanov, and S. P. Shishatskii, Ill-Posed Problems of Mathematical Physics and Analysis [in Russian], Nauka, Moscow (1980).Google Scholar
  2. 2.
    I. M. Gel fand, M. I. Graev, and N. Ya. Vilenkin, Integral Geometry and Problems of the Theory of Representations Associated with It [in Russian], Fizmatgiz, Moscow (1962).Google Scholar
  3. 3.
    J.-L. Lions, Quelques méthodes de résolution des problemes aux limites non linéaires, Dunod; Gauthier-Villars, Paris (1969).Google Scholar
  4. 4.
    M. M. Lavrent'ev and Yu. E. Anikonov, “On a class of problems of integral geometry,” Dokl. Akad. Nauk SSSR,176, No. 5, 1240–1241 (1967).Google Scholar
  5. 5.
    R. G. Mukhometov, “On a problem of integral geometry,” in: Mathematical Problems of Geophysics [in Russian], No. 6, Chap. 2, Novosibirsk (1975), pp. 212–242.Google Scholar
  6. 6.
    Yu. E. Anikonov, “Inverse problems for the kinetic equations,” in: Thesis Reports from the All-Union School Seminars [in Russian], Samarkand (1983), pp. 24–25.Google Scholar
  7. 7.
    A. Kh. Amirov, “On a class of inverse problems for the kinetic equations,” Novosibirsk (1984). (Preprint of the Academy of Sciences of the USSR, Siberian Branch, Computing Center; 493.)Google Scholar
  8. 8.
    V. P. Mikhailov, Partial Differential Equations [in Russian], Nauka, Moscow (1976).Google Scholar
  9. 9.
    J.-L. Lions and E. Magenes, Problémes aux limites non homogenes et applications, Vols. 1, 2, Travaux et Recherches Mathematiques, No. 17 and No. 18, Dunod, Paris (1968).Google Scholar
  10. 10.
    L. S. Pontryagin, Ordinary Differential Equations, Addison-Wesley, Reading, Mass. (1962).Google Scholar
  11. 11.
    V. A. Yakubovskii and V. M. Starzhinskii, Linear Differential Equations with Periodic Coefficients and Their Applications [in Russian], Nauka, Moscow (1972).Google Scholar
  12. 12.
    M. A. Naimark, Linear Differential Operators [in Russian], Nauka, Moscow (1969).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • A. Kh. Amirov

There are no affiliations available

Personalised recommendations